# SDR SWAA2025103018367

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STUB FRAME LOCATED BS 294.5, S17R.  REPLACED STUB FRAME AND FASTENERS IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, AND DWG 141A8370, SHEET 16, SHEET 19, & 20, REV-, DWG 141A8430, SHEET 5, REV -.
